# SDR DALA2022071304878

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,379 hours, 28,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0698, EMER LT SWITCH WON'T ARM WHEN CLOSED. CORRECTIVE ACTION: SECURED NUT ON HOUSING ASSY. OPS CKS GOOD. (7454542)
